On the derivative-interpolating spline functions of even degree



Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania



Paper coordinates

C. Mustăţa, On the derivative-interpolating spline functions of even degree, Bull. Şt. Univ. Baia Mare, Seria B, Fascicola Matematică-informatică, 14 (1998) no. 1, 51-58.


About this paper


Buletinul ştiinţific al Universitatii Baia Mare

Publisher Name

Sinus Association

Print ISSN


Online ISSN

google scholar link

[l] Aubin, J-R, Cellina, A., Differential Inclusions, Set-Valued Maps and Viability Theory, Springer- Verlag, 1984.
[2] Blaga. P.. Micula, G.. Polynomial natural spline functions of even degree, Studia Univ. ” Babeą-Bolyai” , Mathematica XXXVIII. No.2 (1993), 31-40.
[3] Greville, T.N.E., Introduction to spline functions. Theory and Applications of Spline Functions , T.N.E. Greville, Ed. Academic Press, New York, 1969. 1-35.
[4] Lyche, T.. Schumaker L.L., Computation of Smoothing and Interpolating Natural Spline via Local Bases, SIAM J. Numer. Math. 10, No.6 (1973), 1027-1038.
[5] Micula, G., Functii spline si aplicatii, Ed. Tehnica, Bucuresti, 1978.
[6] Micula, G., Blaga, P.. Akça, H., The numerical treatment of delay differential equations with constant delay by natural spline functions of even degree, Libertas Mathematica, XVI (1996) 123-131.
[7] Mustata, R., On p-derivative-interpolating spline functions, Rev. Anal. Numér. Théor. Approx. XXVI, No. 1-2 (1997), 149-163.
[8] Mustata, C., Muresan, A., Mustata, R., The approximation by spline functions of the solution of a singular perturbed bilocal problem (to appear).


Related Posts